# SDR HNAA2024120501158

- Difficulty date: December 4, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 51,264 hours, 48,653 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reversers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

E2 THRUST REVERSER REVERSE DISAGREE REJECTED TAKE OFF 80 KNOTS.  FACT  04DEC24  05:21  PHL COULD NOT DUPLICATE. R/R RELAY K0378 K0264 K0400 IRW AMM 20-13-02 FOR POSITIVE MAINTENANCE. OPS CHECK GOOD IRW AMM 78-31-01. OK FOR SERVICE AT THIS TIME.
